... emotional. One minute I'm happy, the next moment I'm angry or crying. I've also suffered from occasional panic attacks in the past, and today I had two attacks. Is the Depo causing this? Will these symptoms go away over time? I'm driving my boyfriend crazy!
I've had the same terrible reaction. It's because God never intended our bodies to handle that much progesterone hormone. It's very hard on the body in all kinds of ways. I've had all the bad side effects listed . Here is what has helped me cope and what has lessened the terrible side effects for me-
Estradiol , it's Rx form of estrogen that absorbs a lot of that extra progesterone( it's the only thing that will), also, I'm taking Celexa, an SSRI to help with the nervousness, anxiety, and depression it has caused me, Visteril, a non-benzo drug that helps for sleep, because sleeplessness is another bad side effect. I also have been drinking a lot of soy milk, probably because it has a lot of phytoestrogens.
Please know this isn't you but the hormone and even though it's hell right now it will pass in time. I'm still waiting too. Though know also the things I listed have helped me a whole lot with the symptoms.
I hope this gives you hope. Blessings.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Oct 2013 • 1 answer
Updated 20 May 2014 • 1 answer
Updated 8 Oct 2014 • 1 answer
Updated 1 Nov 2017 • 3 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Updated 8 Aug 2015 • 1 answer